# SDR ASAA2019061079649

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,457 hours, 5,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED W/ MASTER CAUTION RECALL. GROUNDED - YES. CONFIRMED FAULT. COMPLETED B737-900 FIM 21-62 TASK 801. NO FAULTS NOTED. RAN APU & PACK SYSTEM W/ NO LIGHT ILLUMINATION. OPS CHECK WAS SATISFACTORY. NO FURTHER ILLUMINATION W/ MASTER RECALL.
